# SDR P5CA9500759

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STIFFENER IN LEFT BODY GEAR WHEEL WELL, BS 1350 AT LBL 87.  REMOVED CORROSION WITHIN LIMITS OF BOEING SRM 51-10-01 FIG 1.
